# SDR CALA2017111704101

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 95,246 hours, 27,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR FROM AIR DUCTS DURING TAKEOFF AND CLIMB.  INSPECTED THE LEFT AND RIGHT RECIRCULATION FILTERS, NO CONTAMINATION FOUND IAW MM 21-25-02.  VERIFIED OIL ODOR COMING FROM THE NR 1 ENGINE PNEUMATICS AT TAKEOFF POWER IAW FIM 21-00-01-301.  COMPLETED A BURN OUT OF APU AND NR 2 ENG PNEUMATICS IAW 21-00-01-002-001. PAD COVER FOR BORO. FAN, CORE AND REVERSER COWLS AND REMOVED AP-1 AND GEARBOX CRANK AT SPINNER CONE, REINSTALLED SPINNER CAP, REF MM72-31-01. OPENED REF FIM 71-05-00-815-811-P00, REMOVED SPINNER CAP NO OIL PRESENT AP-1 AND GEARBOX CRANK PAD COVER REMOVED IAW D72-00-97 PG60 1.INSTALLED AP-1 BORO PLUG AND DRIVE PAD COVER ON GEARBOX IAW AMM 72-00-97 INSPECTED AP-1 PLUG AND COVER IAW IDT LIST.
